# SDR FDEA202509241780

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ACA385021
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIRCON RAM AIR EXHAUST ASSEMBLY CUTOUT PRODUCTION DOUBLER FOUND   CRACKED AT LEFT HAND STATION 561.667. CRACKED DOUBLER AT FUSELAGE #1 AIRCON RAM AIR EXHAUST ASSEMBLY CUTOUT AT LEFT   HAND STATION 561.667 REMOVED AND REPLACED WITH FABRICATED DOUBLER AS PER MD-11   SRM 51-35-01-0G. DOUBLER FABRICATED AS PER DRAWING ACA3850 REVISION AA.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
